MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROONG PUMP; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH 200, LLC KANGAROONG PUMP; PUMP, INFUSION, ENTERAL
Model Number 385400
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code Dehydration (1807)
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported the pump is not giving the programmed flush during tube feeding.This has contributed to worsening renal function.The patient was started on iv fluids when iv access became available, as the patient had difficult vasculature.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record and service history review could not be performed because no serial number was provided.The unit was not returned for service.If the information becomes available, the applicable service notes will be updated.A root cause and corrective actions could not be determined with the available information.No further action is needed at this time.We will continue to monitor reports and take action as applicable.

Brand Name
KANGAROONG PUMP
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan, IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21938226
Report Number1423537-2025-00187
Device Sequence Number18102262
Product Code LZH
UDI-Device Identifier10192253065701
UDI-Public10192253065701
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K221603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number385400
Device Catalogue Number385400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date06/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown